# SDR QXEA200301017

- Difficulty date: August 23, 2003
- Submitted: August 25, 2003
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 2,234 hours, 1,563 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Intermittent
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2451 INTERMITTENT FIRE SYSTEM FAULT STATUS MESSAGE. PERFORMED FIRE SYSTEM TEST AND CHECKED ENGINE FIRE BOTTLES. NO PARTS REPLACED. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
